MAUDE Adverse Event Report: ALLERGAN (AUSTIN) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (AUSTIN) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-295
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported ¿left side -tenderness, swelling, pain on breast.¿ and a ruptured device diagnosed by mri.The device has been explanted.
 
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: analysis of the returned device identified weight to the spec, yellow particles, crease fold and deformation.Cloudy in the gel observed after autoclave cycle.Base on the device analysis the final assessment is: the unit is not rupture.No issues found related with the manufacturing process additional, changed, and/or corrected data: d.4, d.10, h.3, h.4, h.6.
 
Event or Problem Description

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (AUSTIN)
301 w howard lane
suite 100
austin TX 78753
MDR Report Key8897742
Report Number9617229-2019-12402
Device Sequence Number298140
Product Code FTR
UDI-Device Identifier10888628008274
UDI-Public10888628008274
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2018
Device Model NumberTRF-295
Device Catalogue NumberN-TRF295
Device Lot Number2459257
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Initial Date Received by Manufacturer 07/18/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR